MAUDE Adverse Event Report: ABBOTT VASCULAR INC. EMBOSHIELD NAV6; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE

ABBOTT VASCULAR INC. EMBOSHIELD NAV6; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Model Number 22437-19
Medical Device Problem Codes Premature Activation (1484); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported difficulty advancing, and premature deployment appears to be related to circumstances of the procedure.In this case, it is likely that the reported significant resistance during advancement was due to interaction with the heavily calcified lesion and while advancing against resistance, damage occurred to the delivery catheter pod causing the filter to deploy prematurely.As a result, the filter was retrieved with a non-abbott guiding catheter.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the emboshield nav6 embolic protection system (eps) was advanced to the lesion and significant resistance was noted and the filter prematurely deployed.The filter was retrieved with a non-abbott guiding catheter and not used to continue the procedure.There were no adverse patient effects.No additional information was provided.

Brand Name
EMBOSHIELD NAV6
Common Device Name
TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key25668274
Report Number2024168-2026-02580
Device Sequence Number20259176
Product Code NTE
UDI-Device Identifier08717648137747
UDI-Public(01)08717648137747(17)280731(10)5081361
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number22437-19
Device Catalogue Number22437-19
Device Lot Number5081361
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown